# SDR ASAA0956874

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,974 hours, 3,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START LEFT PACK LIGHT ILLUMINATED DURING RECALL.  COMPLETED QRH.  VERIFIED FAULT ACTIVE PUSHED RECALL LT PACK LIGHT ILLUMIN.  BITE CHECK OF NR 1 TEMP CNTRLR REF MM 21 61 00 700 806 002 INDICATED 'THIS PACK TCV' AND 'GO' WHEN VERIFY BUTTON PUSHED.  RAN BITE TEST WHILE VISUALLY AND AUDIBLY CHECKING LT TCV ALL NORMAL.  REF MM 21 51 10 400 801 FOR TCV TEST.  RESET BOX AND CLEARED FAULT.
